Skip to product information
1 of 1

ANGELINI SpA

TACHIPIRIN*BB 10SUPP 250MG

TACHIPIRIN*BB 10SUPP 250MG

Regular price €6,10 EUR
Regular price Sale price €6,10 EUR
Sale Sold out
Tax included. Shipping calculated at checkout.
Logo Farmaci da banco

PRODUCT NET WEIGHT

3g

EAN

012745042

MINSAN

012745042

View full details

As an antipyretic: symptomatic treatment of febrile diseases such as influenza, exanthematous diseases, acute respiratory tract diseases, etc. As an analgesic: headaches, neuralgia, myalgia and other medium-level painful manifestations of various origins.


--

Therapeutic indications

As an antipyretic: symptomatic treatment of febrile diseases such as influenza, exanthematous diseases, acute respiratory tract diseases, etc. As an analgesic: headaches, neuralgia, myalgia and other medium-level painful manifestations of various origins.

Dosage and method of use

For children it is essential to respect the dosage defined according to their body weight, and therefore choose the suitable formulation. Approximate ages based on body weight are indicated for information. In adults, the maximum oral dosage is 3000 mg and rectally 4000 mg of paracetamol per day (see section 4.9). The doctor must evaluate the need for treatments for more than 3 consecutive days. The dosage schedule of Tachipirina in relation to body weight and route of administration is as follows: 500 mg tabletsChildren weighing between 21 and 25 kg (approximately between 6.5 and less than 8 years): ½ tablet per day once, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day (3 tablets). • Children weighing between 26 and 40 kg (approximately between 8 and 11 years): 1 tablet at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. • Children weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. • Children weighing more than 50 kg (approximately over 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. • Adults : 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. In case of severe pain or high fever, 2 tablets of 500 mg to be repeated if necessary after no less than 4 hours. 500 mg effervescent granules in sachets Dissolve the effervescent granules in a glass of water. • Children weighing between 26 and 40 kg (approximately between 8 and 11 years): 1 sachet at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. • Children weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. • Children weighing more than 50 kg (approximately over 15 years): 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. • Adults : 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. In case of severe pain or high fever, 2 sachets of 500 mg to be repeated if necessary after no less than 4 hours. 125 mg effervescent granules in sachets Dissolve the effervescent granules in a glass of water. • Children weighing between 7 and 10 kg (approximately between 6 and 19 months): 1 sachet at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. • Children weighing between 11 and 12 kg (approximately between 20 and 29 months): 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. • Children weighing between 13 and 20 kg (approximately between 30 months and less than 6.5 years): 2 sachets at a time (corresponding to 250 mg of paracetamol), to be repeated if necessary after 6 hours, without exceeding 4 doses per day. • Children weighing between 21 and 25 kg (approximately between 6.5 and under 8 years): 2 sachets at a time (corresponding to 250 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. 62.5 mg suppositories for newbornsChildren weighing between 3.2 and 5 kg (approximately between birth and 2 months): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day . 125 mg Early Childhood SuppositoriesChildren weighing between 6 and 7 kg (approximately between 3 and 5 months): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day. • Children weighing between 7 and 10 kg (approximately between 6 and 19 months): 1 suppository at a time, to be repeated if necessary after 4 - 6 hours, without exceeding 5 administrations per day. • Children weighing between 11 and 12 kg (approximately between 20 and 29 months): 1 suppository at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. Suppositories Children 250 mgChildren weighing between 11 and 12 kg (approximately between 20 and 29 months): 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. • Children weighing between 13 and 20 kg (approximately between 30 months and less than 6.5 years): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Suppositories Children 500 mgChildren weighing between 21 and 25 kg (approximately between 6.5 and under 8 years): 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. • Children weighing between 26 and 40 kg (approximately between 8 and 11 years): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Suppositories Adults of 1000 mgChildren weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 suppository at a time, to be repeated if necessary after 8 hours, without exceeding 3 doses per day. • Children weighing more than 50 kg (approximately over 15 years): 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day. • Adults : 1 suppository at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day. Renal insufficiency In case of severe renal insufficiency (creatinine clearance less than 10 ml/min), the interval between administrations must be at least 8 hours.

Contraindications

• Hypersensitivity to paracetamol or to any of the excipients listed in section 6.1. • Patients suffering from severe hemolytic anemia (this contraindication does not refer to the 500mg oral formulations). • Severe hepatocellular insufficiency (this contraindication does not refer to the 500mg oral formulations).

Side effects

Below are the side effects of paracetamol organized according to the MedDRA systemic and organic classification. There is insufficient data to establish the frequency of the individual effects listed.

Pathologies of the blood and lymphatic system Thrombocytopenia, leukopenia, anemia, agranulocytosis
Immune system disorders Hypersensitivity reactions (urticaria, laryngeal edema, angioedema, anaphylactic shock)
Nervous system disorders Dizziness
Gastrointestinal disorders Gastrointestinal reaction
Hepatobiliary disorders Abnormal liver function, hepatitis
Pathologies of the skin and subcutaneous tissue Erythema multiforme, Stevens Johnson Syndrome, Epidermal necrolysis, rash
Renal and urinary disorders Acute renal failure, interstitial nephritis, hematuria, anuria

Very rare cases of serious skin reactions have been reported. Reporting of suspected adverse reactions Reporting of suspected adverse reactions that occur after authorization of the medicinal product is important, as it allows continuous monitoring of the benefit/risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system at www.agenziafarmaco.gov.it/content/come-segnalare-una-sospetti-reazione-avversa

Special warnings

In rare cases of allergic reactions, administration must be suspended and appropriate treatment instituted. Use with caution in cases of chronic alcoholism, excessive alcohol intake (3 or more alcoholic drinks per day), anorexia, bulimia or cachexia, chronic malnutrition (low hepatic glutathione reserves), dehydration, hypovolemia. Paracetamol should be administered with caution to patients with mild to moderate hepatocellular insufficiency (including Gilbert's syndrome), severe hepatic insufficiency (Child-Pugh>9), acute hepatitis, in concomitant treatment with drugs that impair liver function, deficiency of glucose-6-phosphate dehydrogenase, hemolytic anemia. High or prolonged doses of the product can cause even serious alterations to the kidney and blood, therefore administration to subjects with renal insufficiency must be carried out only if actually necessary and under direct medical supervision. In case of prolonged use it is advisable to monitor liver and kidney function and blood count. During treatment with paracetamol, before taking any other medicine, check that it does not contain the same active ingredient, since if paracetamol is taken in high doses, serious adverse reactions may occur. Invite the patient to contact the doctor before combining any other medication. See also par. 4.5. Important information about some excipients Tachipirina 125 mg effervescent granules contains : • aspartame , is a source of phenylalanine. It can be harmful in case of phenylketonuria (deficiency of the enzyme phenylalanine hydroxylase) due to the risk linked to the accumulation of the amino acid phenylalanine. • maltitol : use with caution in patients suffering from rare hereditary problems of fructose intolerance. • 3.07 mmol of sodium per sachet: to be taken into consideration in people with reduced renal function or who follow a low sodium diet. Tachipirina 500 mg effervescent granules contains : • aspartame , is a source of phenylalanine. It can be harmful in case of phenylketonuria (deficiency of the enzyme phenylalanine hydroxylase) due to the risk linked to the accumulation of the amino acid phenylalanine. • maltitol : use with caution in patients suffering from rare hereditary problems of fructose intolerance. • 12.3 mmol of sodium per sachet: to be taken into consideration in people with reduced kidney function or who follow a low sodium diet.

Pregnancy and breastfeeding

Although clinical studies in pregnant or breastfeeding patients have not highlighted any particular contraindications to the use of paracetamol nor caused any unwanted effects on the mother or child, it is advisable to administer the product only in cases of real need and under the direct supervision of a doctor .

Expiration and conservation

Effervescent tablets and granules : no special precautions for storage. Suppositories : store at a temperature not exceeding 25°C.

Interactions with other drugs

Oral absorption of paracetamol depends on the speed of gastric emptying. Therefore, concomitant administration of drugs that slow (e.g. anticholinergics, opioids) or increase (e.g. prokinetics) the rate of gastric emptying may result in a decrease or increase in the bioavailability of the product, respectively. Concomitant administration of cholestyramine reduces the absorption of paracetamol. The simultaneous intake of paracetamol and chloramphenicol can induce an increase in the half-life of chloramphenicol, with the risk of increasing its toxicity. The concomitant use of paracetamol (4 g per day for at least 4 days) with oral anticoagulants may induce slight variations in INR values. In these cases, more frequent monitoring of INR values ​​should be conducted during concomitant use and after its discontinuation. Use with extreme caution and under strict control during chronic treatment with drugs that can cause the induction of hepatic monooxygenases or in case of exposure to substances that can have this effect (for example, rifampicin, cimetidine, antiepileptics such as glutetimide, phenobarbital, carbamazepine) . The same applies in cases of alcoholism and in patients treated with zidovudine. The administration of paracetamol can interfere with the determination of uric acid (using the phosphotungstic acid method) and with that of blood sugar (using the glucose-oxidase-peroxidase method).

Overdose

There is a risk of intoxication, especially in patients with liver disease, in cases of chronic alcoholism, in patients suffering from chronic malnutrition, and in patients receiving enzyme inducers. In these cases, overdose can be fatal. Symptoms In case of accidental intake of very high doses of paracetamol, acute intoxication manifests itself with anorexia, nausea and vomiting followed by a profound deterioration of the general conditions; these symptoms typically appear within the first 24 hours. In case of overdose, paracetamol can cause hepatic cytolysis which can progress to massive and irreversible necrosis, resulting in hepatocellular failure, metabolic acidosis and encephalopathy, which can lead to coma and death. Simultaneously, an increase in the levels of hepatic transaminases, lactic dehydrogenase, and bilirubinemia are observed, and a reduction in prothrombin levels, which can occur in the 12-48 hours following ingestion. Treatment The measures to be adopted consist of early gastric emptying and hospitalization for the appropriate treatment, through administration, as early as possible, of N-acetylcysteine ​​as an antidote: the dosage is 150 mg/kg IV in glucose solution in 15 minutes , then 50 mg/kg in the following 4 hours and 100 mg/kg in the following 16 hours, for a total of 300 mg/kg in 20 hours.

Active principles

TACHIPIRINA 500 mg tablets Each tablet contains: active ingredient: paracetamol 500 mg. TACHIPIRINA 500 mg effervescent granules Each sachet contains: active ingredient: paracetamol 500 mg excipients with known effects: aspartame, maltitol, 12.3 mmol sodium per sachet TACHIPIRINA 125 mg effervescent granules Each sachet contains: active ingredient: paracetamol 125 mg excipients with effects known: aspartame, maltitol, 3.07 mmol sodium per sachet TACHIPIRINA Infants 62.5 mg suppositories Each suppository contains active ingredient: paracetamol 62.5 mg TACHIPIRINA Early Childhood 125 mg suppositories Each suppository contains active ingredient: paracetamol 125 mg TACHIPIRINA Children 250 mg suppositories Each suppository contains active ingredient: paracetamol 250 mg TACHIPIRINA Children 500 mg suppositories Each suppository contains active ingredient: paracetamol 500 mg TACHIPIRINA Adults 1000 mg suppositories Each suppository contains active ingredient: paracetamol 1000 mg For the complete list of excipients, see par. 6.1.

Excipients

Tablets : microcrystalline cellulose, povidone, pregelatinized starch, stearic acid, croscarmellose sodium. • Effervescent granules : maltitol, mannitol, sodium bicarbonate, anhydrous citric acid, citrus flavouring, aspartame, sodium docusate. • Suppositories : solid semi-synthetic glycerides.

  • HELP CENTER

  • SHIPPING

    Shipping in Italy 24/48H
    Delivery also on Saturday and Sunday
    Free over €49.90


    Shipping in Europe 24/72H
    Free over €80


    Shipping to UK 24/72H
    Free over €150

  • SAFETY

    The security of your data matters to us!


    We are fully compliant with the European GDPR regarding Privacy and Processing of personal data.


    Payments you make on our site are 100% safe and guaranteed.

  • RETURNS

    Fast returns through do-it-yourself portal and 14 days to reconsider.


    Fast and free replacements for incorrect or non-compliant products delivered.

1 of 4